# SDR 2005UALA01132

- Difficulty date: October 13, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 60,926 hours, 7,681 cycles
- Engine: Pwa PW4056
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: H4919022
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

TWO LEFT MAIN TIRES BLEW.  TWO LEFT REAR BODY GEAR TIRES BLOWN DURING TAKEOFF ROLL.  DAMAGE TO BODY GEAR STEERING AND FAIRING.  REPLACED BOTH TIRE ASSEMBLIES AND REPAIRED DAMAGE.
